JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HOMOMORPHISMS BETWEEN C*-ALGEBRAS ASSOCIATED WITH THE TRIF FUNCTIONAL EQUATION AND LINEAR DERIVATIONS ON C*-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HOMOMORPHISMS BETWEEN C*-ALGEBRAS ASSOCIATED WITH THE TRIF FUNCTIONAL EQUATION AND LINEAR DERIVATIONS ON C*-ALGEBRAS
Park, Chun-Gil; Hou, Jin-Chuan;
  PDF(new window)
 Abstract
It is shown that every almost linear mapping h : A\longrightarrowB of a unital -algebra A to a unital -algebra B is a homomorphism under some condition on multiplication, and that every almost linear continuous mapping h : A\longrightarrowB of a unital -algebra A of real rank zero to a unital -algebra B is a homomorphism under some condition on multiplication. Furthermore, we are going to prove the generalized Hyers-Ulam-Rassias stability of *-homomorphisms between unital -algebras, and of C-linear *-derivations on unital -algebras./ -algebras.
 Keywords
homomorphism;C*-algebra of real rank zero;linear derivation;stability.;
 Language
English
 Cited by
1.
ON A GENERALIZED TRIF'S MAPPING IN BANACH MODULES OVER A C*-ALGEBRA,;;

대한수학회지, 2006. vol.43. 2, pp.323-356 crossref(new window)
2.
d-ISOMETRIC LINEAR MAPPINGS IN LINEAR d-NORMED BANACH MODULES,;;

대한수학회지, 2008. vol.45. 1, pp.249-271 crossref(new window)
3.
STABILITY OF THE CAUCHY FUNCTIONAL EQUATION IN BANACH ALGEBRAS,;;

Korean Journal of Mathematics, 2009. vol.17. 1, pp.91-102
4.
APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS,;;

대한수학회보, 2010. vol.47. 1, pp.195-209 crossref(new window)
5.
ON THE STABILITY OF BI-DERIVATIONS IN BANACH ALGEBRAS,;;

대한수학회보, 2011. vol.48. 5, pp.959-967 crossref(new window)
6.
STABILITY OF THE JENSEN TYPE FUNCTIONAL EQUATION IN BANACH ALGEBRAS: A FIXED POINT APPROACH,;;;;

Korean Journal of Mathematics, 2011. vol.19. 2, pp.149-161 crossref(new window)
7.
THE STABILITY OF LINEAR MAPPINGS IN BANACH MODULES ASSOCIATED WITH A GENERALIZED JENSEN MAPPING,;

충청수학회지, 2011. vol.24. 2, pp.287-301
8.
GENERALIZED (θ, ø)-DERIVATIONS ON BANACH ALGEBRAS,;;

Korean Journal of Mathematics, 2014. vol.22. 1, pp.139-150 crossref(new window)
1.
GENERALIZED (θ, ø)-DERIVATIONS ON BANACH ALGEBRAS, Korean Journal of Mathematics, 2014, 22, 1, 139  crossref(new windwow)
2.
Approximately Linear Mappings in Banach Modules over a C*-algebra, Acta Mathematica Sinica, English Series, 2007, 23, 11, 1919  crossref(new windwow)
3.
Hyers–Ulam–Rassias stability of a generalized Apollonius–Jensen type additive mapping and isomorphisms betweenC *-algebras, Mathematische Nachrichten, 2008, 281, 3, 402  crossref(new windwow)
4.
Cauchy–Rassias Stability of Cauchy–Jensen Additive Mappings in Banach Spaces, Acta Mathematica Sinica, English Series, 2006, 22, 6, 1789  crossref(new windwow)
5.
Stability of the Jensen-Type Functional Equation inC∗-Algebras: A Fixed Point Approach, Abstract and Applied Analysis, 2009, 2009, 1  crossref(new windwow)
6.
Isomorphisms Between Quasi-Banach Algebras*, Chinese Annals of Mathematics, Series B, 2007, 28, 3, 353  crossref(new windwow)
7.
Approximate Cubic ∗-Derivations on Banach ∗-Algebras, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
8.
Cubic derivations on Banach algebras, Acta Mathematica Vietnamica, 2013, 38, 4, 517  crossref(new windwow)
9.
Homomorphisms between JC*–algebras and Lie C*–algebras, Acta Mathematica Sinica, English Series, 2005, 21, 6, 1391  crossref(new windwow)
10.
On the Cauchy–Rassias stability of a generalized additive functional equation, Journal of Mathematical Analysis and Applications, 2008, 339, 1, 372  crossref(new windwow)
11.
The Pexiderized Apollonius–Jensen type additive mapping and isomorphisms betweenC*-algebras, Journal of Difference Equations and Applications, 2008, 14, 5, 459  crossref(new windwow)
12.
STABILITY OF THE JENSEN TYPE FUNCTIONAL EQUATION IN BANACH ALGEBRAS: A FIXED POINT APPROACH, Korean Journal of Mathematics, 2011, 19, 2, 149  crossref(new windwow)
13.
WITHDRAWN: Stability of the Cauchy–Jensen functional equation in -algebras: A fixed point approach, Journal of Mathematical Analysis and Applications, 2007  crossref(new windwow)
14.
Jordan∗-Derivations onC∗-Algebras andJC∗-Algebras, Abstract and Applied Analysis, 2008, 2008, 1  crossref(new windwow)
15.
ON APPROXIMATE n-ARY DERIVATIONS, International Journal of Geometric Methods in Modern Physics, 2011, 08, 03, 485  crossref(new windwow)
16.
Generalized additive mapping in Banach modules and isomorphisms between C-algebras, Journal of Mathematical Analysis and Applications, 2006, 314, 1, 150  crossref(new windwow)
17.
The Stability of a Quadratic Functional Equation with the Fixed Point Alternative, Abstract and Applied Analysis, 2009, 2009, 1  crossref(new windwow)
18.
The N-Isometric Isomorphisms in Linear N-Normed C*-Algebras, Acta Mathematica Sinica, English Series, 2006, 22, 6, 1863  crossref(new windwow)
 References
1.
J. Funct. Anal., 1991. vol.99. pp.131-149 crossref(new window)

2.
J. Math. Anal. Appl., 1994. vol.184. pp.431-436 crossref(new window)

3.
J. London Math. Soc., 1988. vol.37. 2, pp.294-316 crossref(new window)

4.
Math. Scand., 1985. vol.57. pp.249-266

5.
Elementary Theory, 1983.

6.
J. Math. Anal. Appl., 2003. vol.278. pp.93-108 crossref(new window)

7.
Proc. Amer. Math. Soc., 1978. vol.72. pp.297-300 crossref(new window)

8.
J. Math. Anal. Appl., 2002. vol.272. pp.604-616 crossref(new window)